# SDR DALA2017112208306

- Difficulty date: November 22, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 74,250 hours, 16,886 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2 SEAT TRACK. CABIN SEAT TRACK AT RBL88 BETWEEN STA999 AND STA1087 FOUND CORROSION OUT OF LIMITS AND REPAIRED PER SRM 53-00-52.
